MAUDE Adverse Event Report: STRYKER SPINE-US 11MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 11MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48950116
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in the patient.
 
Event or Problem Description
It was reported that two tritanium pl cages migrated post-operatively.The patient is asymptomatic, therefore no revision surgery has been scheduled.This report represents the second of the two cages.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned because it remains implanted in the patient.However, x rays provided show both tritanium cages migrated in the disc space.Device and complaint history records were reviewed and no relevant manufacturing issues or similar complaints were identified as all units met stryker specifications.From the tritanium pl surgical technique: the tritanium pl cages are to be used with supplemental fixation that is intended for use in the lumbosacral spine.If pedicle screws were not inserted earlier in the procedure, insert pedicle screws at this point or other appropriate supplemental fixation.Compression of the pedicle screws or interspinous device may be used to create segmental lordosis of the segment fused.Early loosening may result from inadequate initial fixation, latent infection, premature loading of the device or trauma.Contraindications: any abnormality present which affects the normal process of bone remodeling including, but not limited to, severe osteoporosis involving the spine, as the device was not returned, a definite root cause cannot be determined.Based on the information provided, the most likely cause is the patient's bone condition affected the supplemental fixation.Failure of the supplemental fixation could cause the cage to migrate out of position.

Brand Name
11MM X 6DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10217977
Report Number3004024955-2020-00013
Device Sequence Number2272903
Product Code MAX
UDI-Device Identifier07613327117356
UDI-Public07613327117356
Combination Product (Y/N)N
PMA/510(K) Number
K181014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2022
Device Model Number48950116
Device Catalogue Number48950116
Device Lot NumberDK4N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer08/30/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1